| Catalog Number |
AI-07136 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "the balloon got ruptured during use.Therefore, a new device was used instead".No patient injury or consequence reported.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
(b)(4) the reported complaint that the "balloon got ruptured during use" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met.Specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.